MAUDE Adverse Event Report: GYRUS ACMI, INC. 10FR FIXEDPIN HEMOSTATIC PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

GYRUS ACMI, INC. 10FR FIXEDPIN HEMOSTATIC PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number CD-B612LA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bicoag hemostasis probe 10 fr end broke in scope.

Brand Name
10FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana ave north
brooklyn park MN 55445
MDR Report Key18586673
Report Number18586673
Device Sequence Number20602076
Product Code KNS
UDI-Device Identifier00821925039476
UDI-Public(01)00821925039476(17)241025(10)KR144716
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2023
Report Date (Section F) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCD-B612LA
Device Lot NumberKR144716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight176 KG
Date Report Sent to FDA10/11/2023